Weak normal and quasinormal families of holomorphic curves
Archivum Mathematicum (2018)
- Volume: 054, Issue: 3, page 153-163
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topReferences
top- Aladro, G., Krantz, S.G., 10.1016/0022-247X(91)90356-5, J. Math. Anal. Appl. 161 (1991), 1–8. (1991) MR1127544DOI10.1016/0022-247X(91)90356-5
- Bar, R., Grahl, J., Nevo, S., Differential inequalities and quasinormal families, Anal. Math. Phys. 4 (2004), 66–71. (2004) MR3215192
- Chuang, C.T., Normal families of meromorphic functions, World Scientific Publishing Co. Pte. Ltd., 1993. (1993) MR1249270
- Dethloff, G., Thai, D.D., Trang, P.N.T., 10.1215/00277630-2863882, Nagoya Math. J. 217 (2015), 23–59. (2015) MR3343838DOI10.1215/00277630-2863882
- Fujimoto, H., 10.1017/S0027763000024570, Nagoya Math. J. 54 (1974), 21–51. (1974) MR0367301DOI10.1017/S0027763000024570
- Mai, P.N., Thai, D.D., Trang, P.N.T., 10.1017/S002776300000920X, Nagoya Math. J. 180 (2005), 91–110. (2005) MR2186670DOI10.1017/S002776300000920X
- Nevo, S., Pang, X., Zalcman, L., 10.1007/s11854-007-0001-5, J. d'Analyse Math. 101 (2007), 1–23. (2007) MR2346538DOI10.1007/s11854-007-0001-5
- Noguchi, J., Ochiai, T., 10.1090/mmono/080, Transl. Math. Monogr. (1990). (1990) MR1084378DOI10.1090/mmono/080
- Noguchi, J., Winkelmann, J., 10.1007/s002090100327, Math. Z. 239 (2002), 593–610. (2002) MR1893854DOI10.1007/s002090100327
- Pang, X., Nevo, S., Zalcman, L., 10.4171/RMI/422, Rev. Mat. Iberoamericana 21 (2005), 249–262. (2005) MR2155021DOI10.4171/RMI/422
- Quang, S.D., 10.4064/ap104-3-5, Ann. Polon. Math. 104 (2012), 279–292. (2012) MR2914536DOI10.4064/ap104-3-5
- Quang, S.D., Tan, T.V., 10.4064/ap94-2-1, Ann. Polon. Math. 94 (2008), 97–110. (2008) MR2438852DOI10.4064/ap94-2-1
- Stoll, W., 10.1007/BF01117123, Math. Z. 84 (1964), 154–218. (1964) MR0165142DOI10.1007/BF01117123
- Thai, D.D., Trang, P.N.T., Huong, P.D., Families of normal maps in several complex variables and hyperbolicity of complex spaces, Complex Var. Elliptic Equ. 48 (2003), 469–482. (2003) MR1979525
- Zalcman, L., 10.1090/S0273-0979-98-00755-1, Bull. Amer. Math. Soc. 35 (1998), 215–230. (1998) MR1624862DOI10.1090/S0273-0979-98-00755-1